# SDR SWAA2014070829714

- Difficulty date: June 24, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,302 hours, 63,493 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 360, BETWEEN STRINGER 14L TO 15L.  R & R SHEAR TIE IAW SRM & DWG.
